JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DUO RING PROPERTY RESTRICTED TO GROUPS OF UNITS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DUO RING PROPERTY RESTRICTED TO GROUPS OF UNITS
Han, Juncheol; Lee, Yang; Park, Sangwon;
  PDF(new window)
 Abstract
We study the structure of right duo ring property when it is restricted within the group of units, and introduce the concept of right unit-duo. This newly introduced property is first observed to be not left-right symmetric, and we examine several conditions to ensure the symmetry. Right unit-duo rings are next proved to be Abelian, by help of which the class of noncommutative right unit-duo rings of minimal order is completely determined up to isomorphism. We also investigate some properties of right unit-duo rings which are concerned with annihilating conditions.
 Keywords
right unit-duo ring;right duo ring;right unit-duo ring of minimal order;left-right symmetric;annihilator;group ring;
 Language
English
 Cited by
 References
1.
H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363-368. crossref(new window)

2.
H. E. Bell and Y. Li, Duo group rings, J. Pure Appl. Algebra 209 (2007), no. 3, 833-838. crossref(new window)

3.
H. H. Brungs, Three questions on duo rings, Pacific J. Math. 58 (1975), no. 2, 345-349. crossref(new window)

4.
V. Camillo and D. A. Khurana, A characterization of unit regular rings, Comm. Algebra 29 (2001), no. 5, 2293-2295. crossref(new window)

5.
V. P. Camillo and H.-P. Yu, Exchange rings, units and idempotents, Comm. Algebra 22 (1994), no. 12, 4737-4749. crossref(new window)

6.
K. E. Eldridge, Orders for finite noncommutative rings with unity, Amer. Math. Monthly 73 (1966), 512-514.

7.
E. H. Feller, Properties of primary noncommutative rings, Trans. Amer. Math. Soc. 89 (1958), 79-91. crossref(new window)

8.
K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979.

9.
C. Huh, H. K. Kim, N. K. Kim, and Y. Lee, Basic examples and extensions of symmetric rings, J. Pure Appl. Algebra 202 (2005), no. 1-3, 154-167. crossref(new window)

10.
S. U. Hwang, N. K. Kim, and Y. Lee, On rings whose right annihilators are bounded, Glasg. Math. J. 51 (2009), no. 3, 539-559. crossref(new window)

11.
Y. C. Jeon, H. K. Kim, Y. Lee, and J. S. Yoon, On weak Armendariz rings, Bull. Korean Math. Soc. 46 (2009), no. 1, 135-146. crossref(new window)

12.
N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 207-223. crossref(new window)

13.
J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham, 1966.

14.
J. Lambek, On the representation of modules by sheaves of factor modules, Canad. Math. Bull. 14 (1971), 359-368. crossref(new window)

15.
Y. Lee, On generalizations of commutativity, Comm. Algebra 43 (2015), no. 4, 1687-1697. crossref(new window)

16.
G. Marks, Reversible and symmetric rings, J. Pure Appl. Algebra 174 (2002), no. 3, 311-318. crossref(new window)

17.
J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, John Wiley & Sons Ltd., Chichester, New York, Brisbane, Toronto, Singapore, 1987.

18.
C. P. Milies and S. K. Sehgal, An Introduction to Group Rings, Kluwer Academic Pub-lishers, Dordrecht, 2002.

19.
L. Motais de Narbonne, Anneaux semi-commutatifs et unis riels anneaux dont les id aux principaux sont idempotents, Proceedings of the 106th National Congress of Learned Societies (Perpignan, 1981), Bib. Nat., Paris (1982), 71-73.

20.
S. B. Nam, Finite local rings of order ${\preceq}$ 16 with nonzero Jacobson radical, Korean J. Math. 21 (2013), 23-28. crossref(new window)

21.
W. K. Nicholson, Lifting idempotents and exchange rings, Trans. Amer. Math. Soc. 229 (1977), 269-278. crossref(new window)

22.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. crossref(new window)

23.
G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc. 184 (1973), 43-60. crossref(new window)

24.
G. Thierrin, On duo rings, Canad. Math. Bull. 3 (1960), 167-172. crossref(new window)

25.
L. Xu and W. Xue, Structure of minimal non-commutative zero-insertive rings, Math. J. Okayama Univ. 40 (1998), 69-76.